On Lifting Operators and Regularity of Nonsmooth Newton Methods for Optimal Control Problems of Differential Algebraic Equations

Jinhai Chen, Herschel Rabitz

Research output: Contribution to journalArticle

Abstract

This paper focuses on nonsmooth Newton methods of optimal control problems governed by mixed control–state constraints with differential algebraic equations. In contrast to previous results, we analyze lifting operators involved in nonsmooth Newton methods and establish corresponding convergence results. We also give sufficient conditions for regularity of generalized derivatives of systems of nonsmooth operator equations associated with optimal control problems.

Original languageEnglish (US)
Pages (from-to)518-535
Number of pages18
JournalJournal of Optimization Theory and Applications
Volume180
Issue number2
DOIs
StatePublished - Feb 15 2019

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Keywords

  • Convergence
  • Lifting operators
  • Nonsmooth Newton methods
  • Optimal control of DAEs
  • Regularity conditions

Fingerprint Dive into the research topics of 'On Lifting Operators and Regularity of Nonsmooth Newton Methods for Optimal Control Problems of Differential Algebraic Equations'. Together they form a unique fingerprint.

  • Cite this